| Catalog Number |
PB2SE |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure the clip that holds the suction tube to the photonblade broke off.The procedure was completed successfully without a significant delay.No adverse consequences or medical intervention were reported.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
H6: device code updated based on complaint investigation.